MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Y-TYPE CATHETER EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION Y-TYPE CATHETER EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N1191
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp y-type catheter extension set was leaking at the connection to the y portion.The leak was observed as soon as the pump was started.The patient was connected at the time of this event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3 and h6.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure test and clear passage under water were performed, and the results were satisfactory.A pull test was performed on all connections, and no defects were observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
Y-TYPE CATHETER EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23343334
Report Number1416980-2025-05187
Device Sequence Number7780589
Product Code FPA
UDI-Device Identifier00085412004532
UDI-Public(01)00085412004532
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N1191
Device Catalogue Number2N1191
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown